# SDR CA130723006

- Difficulty date: July 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 20,030 hours
- Engine: Ge CFM567B24
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113A135Y1
- Condition: Sheared
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE, WASHER WAS FOUND CRACKED ON LT OTBD FLAP FITTING.  IT WAS NOTED DURING WASHER REPLACEMENT IAW 27-51-23 THAT THE REMOVAL OF THE NUT WAS ABNORMALLY HIGH.   DURING A WALK AROUND AFTER THE AIRPLANE HAD BEEN REPAINTED THE LT FITTING STUD WAS FOUND SHEARED.  THE FITTING WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  FAILURE OF THE STUD IS BELIEVED TO BE CAUSED BY THE ABNORMALLY HIGH BREAKING TORQUE ON THE ASSOCIATED NUT.
